The Annals of Statistics
- Ann. Statist.
- Volume 43, Number 2 (2015), 501-518.
Universally optimal designs for two interference models
A systematic study is carried out regarding universally optimal designs under the interference model, previously investigated by Kunert and Martin [Ann. Statist. 28 (2000) 1728–1742] and Kunert and Mersmann [J. Statist. Plann. Inference 141 (2011) 1623–1632]. Parallel results are also provided for the undirectional interference model, where the left and right neighbor effects are equal. It is further shown that the efficiency of any design under the latter model is at least its efficiency under the former model. Designs universally optimal for both models are also identified. Most importantly, this paper provides Kushner’s type linear equations system as a necessary and sufficient condition for a design to be universally optimal. This result is novel for models with at least two sets of treatment-related nuisance parameters, which are left and right neighbor effects here. It sheds light on other models in deriving asymmetric optimal or efficient designs.
Ann. Statist., Volume 43, Number 2 (2015), 501-518.
First available in Project Euclid: 24 February 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zheng, Wei. Universally optimal designs for two interference models. Ann. Statist. 43 (2015), no. 2, 501--518. doi:10.1214/14-AOS1287. https://projecteuclid.org/euclid.aos/1424787426